# SDR SWIA200413910

- Difficulty date: September 27, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,835 hours, 3,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR ATTACH ANGLE IS CRACKED; FS 621.00 LBL 38.0.  ITEM FOUND AT C-CHECK INSPECTION.  CRACKED ATTACH ANGLE REPAIRED IAW CRJ REO #601R-53-61-117. REV "B".
